# SDR TRAX200800529

- Difficulty date: April 10, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 22,374 hours, 18,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - CLIP AT FS 484 RBL 27 CRACKED.
